American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35F35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Alan McIntosh and Andrew J. Morris. Finite propagation speed for first order systems and Huygens' principle for hyperbolic equations. Proc. Amer. Math. Soc. 141 (2013) 3515-3527.
Abstract, references, and article information   
View Article: PDF

[2] Mariusz Urbanski. Measures and dimensions in conformal dynamics. Bull. Amer. Math. Soc. 40 (2003) 281-321. MR 1978566.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1